# SDR AALA201810319028

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 53,022 hours, 30,827 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. APU-SMELLS IN CABIN- REPORTED BY FLIGHT ATTENDANTS. FLIGHT ATTENDANTS REPORTED THE SMELL TO BE A DIRTY SOCK ODOR. REMOVED LEAKING APU GEN DRAIN PLUG AND INSTALLED NEW SEAL PER JOB CARDS. OPERATIONS CHECK OK.
